Atorvastatin - again!: Hello again. I... - Cholesterol Support

Cholesterol Support

8,789 members2,510 posts

Atorvastatin - again!

excel1234
excel1234

Hello again. I have been taking Atorvastatin for many years after Simvastatin caused muscle problems. As well as the statin, I take Losartan 25mg and Bendoflumethizide. Has anyone suffered from hot (very hot) Burney lower legs mostly at night disturbing sleep and a very itch in the underneath my right foot -dont laugh) Seriously though, I haven't bothered the Doc, no point. BP av140/50/80- HR 70 not taken for a little while. Thank you. Happier New Year, keep well everyone.

6 Replies
oldestnewest

I occassionally get restless legs and have a recurring itch on my left thigh which also gets warm, but i have read that's probably down to a trapped nerve.

excel1234
excel1234 in reply to Barrymouse

Thank you Barrymouse for your reply.

Hi, every medication has side effect. you have mentioned three medication.

Could you please check with your doctor to review your medication.

I am allergic to food, salicylate in food, very bad itching, some times bleeding all over the body, dry skin can also cause itching. Try any simple cream, this may help.

Take care.

excel1234
excel1234 in reply to sandybrown

Thank you + you too

See Jazzgenie post on Atorvastatin

had problems with simvastatin -muscle pain like you but atorvastatin been better.

You may also like...